# SDR GAIA03158ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 2550 · Cargo Compartments
- Part: Restraint
- Part number: 2956
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION FOUND MAIN CARGO PALLET SIDE RESTRAINTS WORN.  REF FASI N/R NR 61123, REMOVED AND REPLACED SIDE RESTRAINTS BS 348 TO 1168 IAW KHA EA-B7-53-113, RESTRAINT P/N 2956 PO NR 34817.  (M)
